# SDR 96ZZZX4234

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2461F
- Make and model: Cessna 180H
- Aircraft serial: 18051663
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Lines
- Condition: Chafed
- Location: Door Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN LT DOOR POST, THE AILERON CABLE WAS RUBBING ON THE FUEL LINE.  UNDER THE FLOOR, THE FUEL LINES WERE CHAFING ON THE BULKHEADS WHERE THEY PENETRATED.  SUBMITTER RECOMMENDS CLOSE INSPECTION OF THESE AREAS WITH A MIRROR AND LIGHT.  INTERIOR PANELS MUST BE MOVED TO PROPERLY INSPECT DOOR POST AREAS. RECOMMENDED SOLUTION IS INSTALLATION OF RUBBER GROMMETS OR CHAFE SEAL AND/OR SECURING THE LINES TO PREVENT MOVEMENT AGAINST AIRFRAME.
